ITP OpenIR  > 理论物理所科研产出  > SCI论文
PENG, Z
ON A CONJECTURE ABOUT THE INVARIANCE OF THE COLLISION BETWEEN SOLITARY WAVES
Source PublicationJOURNAL OF MATHEMATICAL PHYSICS
AbstractFor the invariance of the collision between solitary waves, some famous scientists conjectured: that if there exist infinitely many independent conserved quantities, then the solitary wave solutions of one nonlinear differential equation, should be solitons, in other words, after nonlinear interactions the shapes and velocities of solitary waves are identical to the original ones. This paper attempts to prove the above conjecture.
1991
ISSN0022-2488
Volume32Issue:11Pages:3055-3059
Subject AreaPhysics
Indexed BySCI
Document Type期刊论文
Identifierhttp://ir.itp.ac.cn/handle/311006/11283
Collection理论物理所科研产出_SCI论文
Recommended Citation
GB/T 7714
PENG, Z. ON A CONJECTURE ABOUT THE INVARIANCE OF THE COLLISION BETWEEN SOLITARY WAVES[J]. JOURNAL OF MATHEMATICAL PHYSICS,1991,32(11):3055-3059.
APA PENG, Z.(1991).ON A CONJECTURE ABOUT THE INVARIANCE OF THE COLLISION BETWEEN SOLITARY WAVES.JOURNAL OF MATHEMATICAL PHYSICS,32(11),3055-3059.
MLA PENG, Z."ON A CONJECTURE ABOUT THE INVARIANCE OF THE COLLISION BETWEEN SOLITARY WAVES".JOURNAL OF MATHEMATICAL PHYSICS 32.11(1991):3055-3059.
Files in This Item:
File Name/Size DocType Version Access License
On a conjecture abou(903KB) 开放获取LicenseApplication Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[PENG, Z]'s Articles
Baidu academic
Similar articles in Baidu academic
[PENG, Z]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[PENG, Z]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.